On Algebraic and Semialgebraic Groups and Semigroups
Journal of Lie theory, Tome 3 (1993) no. 2, pp. 221-23
Cet article a éte moissonné depuis la source Heldermann Verlag
@article{JLT_1993_3_2_a5,
author = {H. Boseck},
title = {On {Algebraic} and {Semialgebraic} {Groups} and {Semigroups}},
journal = {Journal of Lie theory},
pages = {221--23},
year = {1993},
volume = {3},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JLT_1993_3_2_a5/}
}
H. Boseck. On Algebraic and Semialgebraic Groups and Semigroups. Journal of Lie theory, Tome 3 (1993) no. 2, pp. 221-23. http://geodesic.mathdoc.fr/item/JLT_1993_3_2_a5/